Polynomially and rationally convex sets

Gabriel Stolzenberg Harvard University, Cambridge, Mass., U.S.A.

TBD mathscidoc:1701.331246

Acta Mathematica, 109, (1), 259-289, 1962.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:01 uploaded by actaadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 67 ]
@inproceedings{gabriel1962polynomially,
  title={Polynomially and rationally convex sets},
  author={Gabriel Stolzenberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203201255646955},
  booktitle={Acta Mathematica},
  volume={109},
  number={1},
  pages={259-289},
  year={1962},
}
Gabriel Stolzenberg. Polynomially and rationally convex sets. 1962. Vol. 109. In Acta Mathematica. pp.259-289. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203201255646955.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved